Volume 37, Number 2
Previous Issue Next Issue

Tingting Qin & Chengjian Zhang

10.4208/jcm.1711-m2016-0810

J. Comp. Math., 37 (2019), pp. 151-169.

Preview Purchase PDF Citation 165 1609 Abstract

Tiao Lu & Zhangpeng Sun

10.4208/jcm.1711-m2017-0097

J. Comp. Math., 37 (2019), pp. 170-183.

Preview Purchase PDF Citation 156 1869 Abstract

Fei Wang, Tianyi Zhang & Weimin Han

10.4208/jcm.1711-m2017-0187

J. Comp. Math., 37 (2019), pp. 184-200.

Preview Purchase PDF Citation 134 1664 Abstract

Noppadol Chumchob & Isararat Prakit

10.4208/jcm.1711-m2015-0477

J. Comp. Math., 37 (2019), pp. 201-239.

Preview Purchase PDF Citation 149 1555 Abstract

Liqiang Song & Weihong Yang

10.4208/jcm.1712-m2017-0064

J. Comp. Math., 37 (2019), pp. 240-260.

Preview Purchase PDF Citation 140 1790 Abstract

Jin Li & Hongxing Rui

10.4208/jcm.1802-m2017-0027

J. Comp. Math., 37 (2019), pp. 261-277.

Preview Purchase PDF Citation 138 1540 Abstract

Kai Liu & Guiding Gu

10.4208/jcm.1702-m2017-0007

J. Comp. Math., 37 (2019), pp. 278-296.

Preview Purchase PDF Citation 171 1756 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80